Über Stetigkeit von Integraltransformationen.

Karl Zeller

Mathematische Zeitschrift (1951/52)

  • Volume: 55, page 167-182
  • ISSN: 0025-5874; 1432-1823

How to cite


Zeller, Karl. "Über Stetigkeit von Integraltransformationen.." Mathematische Zeitschrift 55 (1951/52): 167-182. <http://eudml.org/doc/169245>.

author = {Zeller, Karl},
journal = {Mathematische Zeitschrift},
pages = {167-182},
title = {Über Stetigkeit von Integraltransformationen.},
url = {http://eudml.org/doc/169245},
volume = {55},
year = {1951/52},

AU - Zeller, Karl
TI - Über Stetigkeit von Integraltransformationen.
JO - Mathematische Zeitschrift
PY - 1951/52
VL - 55
SP - 167
EP - 182
UR - http://eudml.org/doc/169245
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.